Posted by: Rudie | 2009-09-23

erectile disfunction

Age 70. Took 6 sustanon injections about 6 months ago{testosterone readings was 6.4] 6 months elapsed, went for another test two days ago and readings down to 3.9. Seems like my body not producing testosterone. I must see the urologist in another 6 months after 6 more injections. What can be the cause of this? IAre there any other food supplements I can take to help? Im going to a Government hospital and they do not always have the time to do a full exam. I have no problems with my prostate. This not only affects sexual health but also zest for life. Any ideas ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Rudie
Some men go through a type of male menopause where the testis do not make enough testosterone and then they have to take supplementary testosterone for life ( like someone with hypothyroidism need to take extra thyroid hormone) See
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.